AM  Vol.6 No.8 , July 2015
Local Study of Scalar Curvature of Cyclic Surfaces Obtained by Homothetic Motion of Lorentzian Circle
ABSTRACT
In this paper we consider the homothetic motion of Lorentzian circle by studying the scalar curvature for the corresponding cyclic surface locally. We prove that if the scalar curvature is constant, then . We describe the equations that govern such surfaces.

Cite this paper
Wageeda, M. and Solouma, E. (2015) Local Study of Scalar Curvature of Cyclic Surfaces Obtained by Homothetic Motion of Lorentzian Circle. Applied Mathematics, 6, 1344-1352. doi: 10.4236/am.2015.68127.
References
[1]   Do Carmo, M. (1976) Differential Geometry of Curves and Surfaces. Prentice-Hall Inc. Englewood Cliffs, New Jersey.

[2]   Gordon, V.O. and Sement Sov, M.A. (1980) A Course in Descriptive Geometry. Mir Publishers, Moscow.

[3]   Jagy, W. (1998) Sphere Foliated Constant Mean Curvature Submanifolds. The Rocky Mountain Journal of Mathematics, 28, 983-1015.
http://dx.doi.org/10.1216/rmjm/1181071750

[4]   Bottema, O. and Roth, B. (1990) Theoretical Kinematic. Dover Publications Inc., New York.

[5]   Odehnal, B., Pottmann, H. and Wallner, J. (2006) Equiform Kinematics and the Geometry of Line Elements. Beiträge zur Algebra und Geometrie, 47, 567-582.

[6]   Pottmann, H. and Wallner, J. (2001) Computational Line Geometry. Springer Heidelberg Dordrecht, London, New York.

[7]   Abdel-All, N.H. and Hamdoon, F.M. (2004) Cyclic Surfaces in E5 Generated by Equiform Motions. Journal of Geometry, 79, 1-11.
http://dx.doi.org/10.1007/s00022-003-1682-2

[8]   Solouma, E.M. (2015) Three Dimensional Surfaces Foliated by an Equiform Motion of Pseudohyperbolic Surfaces in . JP Journal of Geometry and Topology, Accepted (To appear).

[9]   Solouma, E.M. (2012) Local Study of Scalar Curvature of Two-Dimensional Surfaces Obtained by the Motion of Circle. Applied Mathematics and Computation, 219, 3385-3394.
http://dx.doi.org/10.1016/j.amc.2012.09.066

[10]   Solouma, E.M., et al. (2007) Three Dimensional Surfaces Foliated by Two Dimensional Spheres. Journal of the Egyptian Mathematical Society, 1, 101-110.

[11]   O’Neill, B. (1983) Semi-Riemannian Geometry with Application to Relativity. Academic Press, New York and London.

 
 
Top